# SDR UPS01835317

- Difficulty date: March 7, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 4645516501
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:B STA 958 CRACKED T-ANGLE ATTACHED TO KEEL BEAM.  REMOVED AND REPLACED TEE IAW DRAWING 5616306.
